Demi Lovato’s Drug Overdose ‘Complications’ Are Actually Pretty Normal


There have been a lot of updates and muddled facts surrounding Demi Lovato’s recent overdose. For starters, we still don’t know whether or not she overdosed on heroin or another drug. The latest news coming out of this story is that Demi has still been in the hospital experiencing what sources claim to be health “complications.”

According to sources close to the singer, Demi has remained in the hospital experiencing everything from vomiting, nausea, and a high fever. There is still no information revealed as to when she will finally be released from Cedars-Sinai Medical Center in Los Angeles. And we still don’t know what she overdosed on and what lead to her relapse.

Sources told CNN that Demi plans on attending a rehab center after hospitalization but there’s been a lot of contradicting reporting surrounding that. Here’s what I find really annoying about all these recent reports and stories. No one is giving Demi the space or the privacy to just recover. First off, the girl just went through an overdose and a lot of the symptoms sources are claiming she’s experiencing, are actually common drug withdrawal symptoms.

According to American Addiction Centers, withdrawal from heroin or prescription painkillers like opiates tend to result in flu-like symptoms that can last hours—even days. The severity or the duration of these symptoms depends on how long Demi was abusing drugs and what kind of drugs she was using—all information we still haven’t had confirmed yet.

The important thing is that Demi is safe and under medical care. These so-called “complications” are just normal health side effects. Let’s make less assumptions and focus on praying she makes a full and speedy recovery and is able to get back to a healthy place physically, mentally and emotionally.

Language

Search

Social

Get our best articles delivered to your inbox.

  • This field is for validation purposes and should be left unchanged.